Hostname: page-component-5db6c4db9b-cfm7h Total loading time: 0 Render date: 2023-03-27T02:21:03.193Z Has data issue: true Feature Flags: { "useRatesEcommerce": false } hasContentIssue true

Motives over simplicial schemes

Published online by Cambridge University Press:  18 February 2010

Vladimir Voevodsky
Institute for Advanced Study, Princeton, NJ 08540,
Get access


This paper was written as a part of [8] and is intended primarily to provide the definitions and results concerning motives over simplicial schemes, which are used in the proof of the Bloch-Kato conjecture.

Research Article
Copyright © ISOPP 2010

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)


1.Deligne, Pierre. Voevodsky's lectures on motivic cohomology 2000/2001. In Algebraic Topology, volume 4 (2009) of Abel Symposia, pages 355409, SpringerCrossRefGoogle Scholar
2.May, J. P.. The additivity of traces in triangulated categories. Adv. Math. 163(1) (2001), 3473CrossRefGoogle Scholar
3.Neeman, Amnon. Triangulated categories, Ann. of Math. Studies. 148 (2001), Princeton University PressGoogle Scholar
4.Voevodsky, V.. On the zero slice of the sphere spectrum. Tr. Mat. Inst. Steklova 246 (2004), (Algebr. Geom. Metody, Svyazi i Prilozh.), 106115Google Scholar
5.Voevodsky, Vladimir. Triangulated categories of motives over a field. In Cycles, transfers, and motivic homology theories, volume 143 (2000) of Ann. of Math. Stud., pages 188238, Princeton Univ. Press, Princeton, NJGoogle Scholar
6.Voevodsky, Vladimir. Motivic cohomology with Z/2-coefficients. Publ. Math. Inst. Hautes Études Sci. 98 (2003), 59104CrossRefGoogle Scholar
7.Voevodsky, Vladimir. Cancellation theorem. arXiv:math/0202012, To appear in Documenta Mathematica, 2009.Google Scholar
8.Voevodsky, Vladimir. Motivic cohomology with Z/l-coefficients. arXiv:0805.4430, Submitted to Annals of Mathematics, 2009Google Scholar
9.Voevodsky, Vladimir, Suslin, Andrei, and Friedlander, Eric M.. Cycles, transfers, and motivic homology theories, Annals of Mathematics Studies 143 (2000), Princeton University Press, Princeton, NJGoogle Scholar